# SDR DALA2016100207255

- Difficulty date: October 1, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 38,223 hours, 3,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP OUTBD TRACK SUPPORT FITTING BORE CORROSION FOUND.   CORROSION CAN NOT BE REMOVED AT MAX DIAMETER FOR FITTING REPLACEMENT.
